Mine started to shrink as I tapered, but it was slow. After I was off completely, it really went back down to size. However, the 50 pounds I gained on pred (in 3 months) didn't go anywhere. Blah.
Honestly, the side effects seemed to go away in the order they showed up. My first side effect was acne, and that cleared first. Then I got facial hair, and that was the next to go. I didn't develop the moon face or gain weigh until a month in, so it did take longer for those to go away. Oh, and I developed that hump too-that has decreased, but is still there.
I hope I NEVER have to take that horrible stuff again. I hated it. (plus I had terrible paranoia and lost a TON of hair when I tapered) Nasty nasty stuff.
I know how hard it is-I really hope your cheeks start to go back to normal as you taper!
33 years old, stay at home mom of 2 girls, ages 3.5 and 2.5
Diagnosed in 2007
Biweekly injections for Humira clinical trial-going well so far!!
Canasa suppositories-1000mg nightly for recent flare